# SDR DHL9872640D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD PIT A/C COMPT VERTICAL ANGLE SUPPORT CLIP CRACKED AT STA 720E FLOORBEAM RBL 51.  REPLACED CLIP PER SRM 51-30-2, 3.5 BY .5.  N/R 3535.
